Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

First return path derivatives
HTML articles powered by AMS MathViewer

by Richard J. O’Malley PDF
Proc. Amer. Math. Soc. 116 (1992), 73-77 Request permission

Abstract:

A new type of path system is introduced. It is motivated by the Poincaré, first return, map of differentiable dynamics. Thus such systems are labeled first return path systems. It is shown that, though these are extremely thin paths, the systems possess interesting intersection properties that make the corresponding differentiation theory as rich as much thicker path systems.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24, 26A21
  • Retrieve articles in all journals with MSC: 26A24, 26A21
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 73-77
  • MSC: Primary 26A24; Secondary 26A21
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1097349-4
  • MathSciNet review: 1097349